# SDR UALA2013021100782

- Difficulty date: February 9, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT TRAILING EDGE WEDGE UPPER SURFACE DENTED.   REPAIRED DENT IAW SRM 51-70-10, REPAIR 3 AND REPAIR 4 FIGURE 201. MAJOR REPAIR.
